# SDR DHL9880635C

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN ENTRY DOOR LOWER FWD I/B FRAME SKIN TORN .5.  REMOVED DAMAGED SECTION OF SKIN AND FABRICATED NEW .5 X 10.5 PER SRM 51-1-21.
